Memorias de investigación
Research Publications in journals:
An alternating descent method for the optimal control of the inviscid Burgers equation in the presence of shocks, Math. Models and Methods in Appl. Science
Year:2008

Research Areas
  • Mathematics

Information
Abstract
Se describe un nuevo método para el control optimal de leyes de conservación ene presencia de choques
International
Si
JCR
Si
Title
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
ISBN
0218-2025
Impact factor JCR
1,671
Impact info
Volume
Journal number
0
From page
369
To page
416
Month
ENERO
Ranking
Participants

Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Cálculo estructural aplicado a la Ing. Civil
  • Departamento: Matemática e Informática Aplicadas a la Ingeniería Civil